# SDR ASAA0781563

- Difficulty date: March 29, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- Aircraft time: 51,702 hours, 25,538 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 591004241
- Condition: Chafed
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP CENTER VANE IS CHAFED ON EXISTING REPAIR DOUBLER.  REPLACED DOUBLER PER SRM 51-70-2.
